Thursday, 15 October 2015
Hall D1 Foyer (Floor 3) (Coex Convention Center)
Morbilliform drug eruption is the most common form of cutaneous adverse drug reactions, accounting for up to 95% of entire skin side effects. Every drug theoretically has the potential to induce drug eruption despite of frequency differences. Trimebutine has been widely used in the treatment of gastroenteritis, gastroesophageal reflux disease and irritable bowel syndrome. For its common use, however, reports about dermatologic side effects are surprisingly scarce. We report a case of a 61-year-old woman with pruritic morbilliform skin eruption after taking trimebutine. She had visited our clinic 2 years ago with similar skin lesions after taking medication containing trimebutine. The patient underwent oral provocation test and developed similar generalized morbilliform skin eruption a few hours later. To our knowledge this is the first case report of trimebutine-induced morbilliform skin eruption.